# SDR AALA202409138528

- Difficulty date: September 10, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 38,394 hours, 15,914 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3758
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 36,566 hours, 23,266 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE OPERATING THE AIRCRAFT WITH THE APU INOPERATIVE AND ON MEL, THERE IS AN OCCASIONAL MILD TO VERY OCCASIONALLY MODERATE DIRTY-SOCK SMELL COMING FROM THE PACKS. THEREFORE IT SEEMS PLAUSIBLE THAT THE SOURCE OF THE RECENT SOF EVENT MAY BE RELATED TO THE PACKS AS OPPOSED TO THE APU. THE ODOR IS INTERMITTENT. MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003, MAINTENANCE ACCOMPLISHED THE DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
